Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/plms/s3-64.2.265> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s3-64.2.265 doi "10.1112/plms/s3-64.2.265".
- s3-64.2.265 first "Roger".
- s3-64.2.265 isCitedBy Linniks_theorem.
- s3-64.2.265 issue "3".
- s3-64.2.265 journal Proc._Lond._Math._Soc..
- s3-64.2.265 last "Heath-Brown".
- s3-64.2.265 mr "1143227".
- s3-64.2.265 pages "265-338".
- s3-64.2.265 title "Zero-free regions for Dirichlet L-functions, and the least prime in an arithmetic progression".
- s3-64.2.265 volume "64".
- s3-64.2.265 year "1992".